# SDR HALA2016103100376

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-342
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION -Y1959, C26 - C38 IS CORRODED.  CORROSION REMOVED IAW SRM 55-74-00 REV 91.  DAMAGE DIMENSIONS STA 29968 CROWN CENTRAL/LATERAL 13MM X 5MM DEPTH 1MM, STA 31578 CROWN CENTRAL/LATERAL 10MM X 5MM DEPTH 1MM, 3 STA 33188 CROWN SUPERIOR 40MM X 10MM DEPTH 3MM, ADDITIONAL NUMEROUS AREAS ON CROWN LATERAL, ASSESSED AS LEVEL 2 CORROSION (OUT OF LIMITS) AS PER SRM 53-31-15 REV 91.  RII INSPECTION OF CORROSION REMOVAL CARRIED OUT AS PER GMM VOL 1 CHAP 5.  SEAT TRACK REPLACEMENT REQUIRED.  NEW SEAT TRACK INSTALLED IAW SRM 51-72-11 REV 91 AND F57112821.  JOB COMPLETE.
